# SDR IPXA2017020913854

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019AFTCA
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO BAY FLOORBEAM ANGLE HAS CORROSION BS 1841, LBL 13.  REPAIRED THE FLOORBEAM ANGLE IAW EA 011-5310-01-A6604, REV. I/R AND EO MD11-5310-63206-A.
